Anti aging eye treatments

Common Questions and Answers about Anti aging eye treatments

anti-aging

Avatar n tn It often is associated with high blood levels of cholesterol but can also be an aging change in the eye. There is no treatment for it and it doesnot ever affect vision.
Avatar f tn It is not an antibiotic that will be injected into the eye. It is anti-VEGF. It is either Avastin or Lucentis. Dr. O.
Avatar m tn Some doctors will tell us that such problems with the aging eye come in groups-eg, vitreous detachments, floaters, macular problems, retinal tears, and retinal detachments. I've been told these are 'typical' of the aging eye. We need research, but no companies have picked up on this huge problem to our daily vision. The companies that could pursue this may well be those who offer very expensive eye drops for glaucoma, for dry eye (eg, Restasis), and for macular edema.
Avatar m tn Can you share your anti-aging regimen like cream, facial wash, soap, supplements, diet, etc. Would appreciate any info. Thanks!
Avatar f tn Does anyone know if a handheld LED/Ultrasound device used for skin anti-aging purposes would affect the thyroid if used over the neck, if there is a diagnosis of hypo OR hyperthyroidism? Thank you.
Avatar n tn t do much without some really expensive dermatological treatments, but you could try the anti-aging wrinkle reducing creams in the skin care aisle. You should also wear sun screen every day to prevent further wrinkle formation (not to mention reduce the chances of skin cancer).
Avatar f tn I had woken up one day and had found that I my eye was slightly red then I noticed that I had half a white ring around the iris of one of my eye I started using anti allergy eye drops without any consultation it went off after a few day but is back again with a slight pinkness in the same eye
Avatar n tn Use the search feature and archives and read about PVD. The vitreous normally pulls away from the back of the eye as a normal aging change. 50% of people have it by age 50. Retinal detachment is quite rare occuring in about one in 7000-10 thousand people. I have seen traumatic PVDs causing flashing that lasts for years (tennis ball into eye).
Avatar f tn What vitamins can I take to prevent aging? Exclusively the face and neck areas. If there is not a vitamin, can herbs help and what kind? Any Natural Preventions?
1064785 tn?1406638398 I do not know if there is anything specifically geared towards pregnancy- I am sure there is. I like the 'skin deep' section on the environemental working groups page. Please know it is kind of overly-cautious, but at least you can see why somethings are worse for you than others and what the ingredients are that shoud be avoided. Hope this helps! Congrats on your tww! Stick and grow baby!
Avatar f tn I have used 2 types of face creams I think have made it worse - both were over the counter daily anti-aging moisturizers - but thats not the only time it seems to get worse. Does anybody know what this is from and what I can do about it??? It makes it look like I have a mustache but its nothing I can wax off! I have seen Ambi, a OTC skin lightener, but I am scared to home bleach my skin.
Avatar n tn Posterior subcapsular cataracts can result from aging, steroid use, or diabetes. Long term use of steroids (especially topical eye drops or oral prednisone) can raise the eye pressure and cause glaucoma damage and cataracts.
233488 tn?1310693103 Until now, there have been no treatments, other than floaters only vitrectomy, or laser treatments. With limited success or certain potential downsides. To have something to look forward to provides a little hope to all of us. As of today, the internet articles now say that Vitreosolve is into the Phase III level. If all goes well, perhaps the drug could be available in a few more years.
Avatar f tn Hello, I am 28 years old and recently I started developing wrinkles everywhere on my face (forehead, under eye, between eyebrows, nasolabial lines and more). Some days when I look at my face in the mirror I feel like a 50 year old. The texture of my facial skin looks horrible, my skin is very dry and my facial pores are pretty big. I also have puffiness and black circles under my eyes. My weight is normal, I eat healthy, exercise a lot and take a multivitamin and Complex B.
3223383 tn?1346474163 I have many patients on anti-anxiety and anti-depressant medication and we can almost always make them comfortable with drops, gels, ointments, omega-three fish oil by mouth, tear duct plugs or the wonderful Restasis eyedrops JCH MD
1307298 tn?1305946851 I had a severe bout on ON in my right eye which started in Oct and still only have limited vision in the eye. I got a 2nd bout of ON in my other eye recently but nowhere near as severe and I have started regaining the sight in that eye, albeit very blurry and devoid of colour. Anyway, to answer your quuestion, no I don't think there is much you can do to help yourself here other than resting & avoiding strenuous exercise during the peak of the ON.
Avatar f tn My vision has blurred in my left eye even with my contacts on and my left eye has been looking glassy. Every post I read about blue rings around the irises has to do with aging, but I'm fourteen... I don't know if these symptoms have anything to do with each other, but i just wanted to know if there's anything I should be worried about?
Avatar f tn Go to ulta and talk to their estheticians for a professional recommendation. While pregnant do stay away from retinols which are anti aging. They can cause birth defects. But look for something that has hyaluronic acid in it which is a natural chemical our body makes which helps retains moisture by 1000x its weight. So it is super hydrating which will help reduce and prevent wrinkles.
Avatar n tn Since these acne products increase cell turnover and exfoliation, I was wondering if extensive use could lead to premature aging of the skin. One of the components of aging is mutation via repeated DNA replication. The more times your body makes copies of its cells, the higher the chance of a mutation occurring and a less-than-perfect copy being made. So, does it follow that BP and SA, by increasing skin cell renewal, would hasten the aging process?
Avatar m tn I´d like to have your opinion about different treatments for chlamydial eye infection. Treatments are Doxycycline 100mg, Azythromycin 1g, Erythromycin ointment, Chlortetracycline ointment and Azythromycin drops. Could you please evaluate them using different criteria such as efficacy againts chlamydia, tissue penetration, duration of treatment, side effects? Condition is unilateral chlamydial conjunctivitis for more than 6 months causing eye tearing, corneal infiltrates, meibomitis, dry eye.
Avatar n tn Dear Lucky1984, You may be describing a floater which occurs aging changes of the vitreous of the eye or a detachment of the vitreous from its normal retinal attachments. I recommend that you seek the care of an eyeMD to examine the second eye as well. Dr. Feldman Sandy T. Feldman, M.D., M.S.
Avatar f tn I took some medicine to reduce this and it seemed to go away after a few days. Soon after, the skin under my left eye was totally normal but then I noticed that the discomfort under my right eye remained. It doesn't look terribly bad--in normal light it just looks slightly blue and baggy, but in other certain lights there is a very noticeable circle under the eye, almost as though it could be sunken in due to dehydration and/or aging.
Avatar m tn If you are 70 years old the likelihood is that you have a cataract also in your left side also and that is what is causing the night glare. A congential cataract is by definition present since birth. So if you were able to drive comfortably in your teens, 20s, 30s, 40s, etc then it is not the cause. Likely your RE has the aforementioned congential cataract but also a nuclear aging cataract also. In a situation like this I would usually operate on the 'bad eye" first.
Avatar f tn I am having SLE for the past 15 years,was on steroids Wysolene.An eye doctor said that there is a formation of cataract on both my eyes due to the intake of steroids,and the right one more than the left,this I checked 6 months back.Is this cataract as severe as the original one or different.I'm adviced to wear constant wearing of glasses,my power is right eye --4 and the left --2.5.I'm able to see well when I wear my glasses(spectacles). Is it an emergency ?